Contents of Ulmer Seminare Volume 2, 1997


  • D. V. Anosov:
    Concerning the definition of isomonodromic deformation of Fuchsian systems.
  • W. Arendt, D. Driouich, O. El-Mennaoui:
    On the infinite product of C0-semigroups.
  • W. Arendt, N. Nikolskii:
    Vector-valued holomorphic functions revisited.
  • W. Arendt, S. Schweiker:
    Discrete spectrum and almost periodicity.
  • W. Balser, A. Bolibruch:
    Transformation of reducible equations to Birkhoff standard form.
  • W. Balser, R. W. Braun:
    Power series methods and multisummability.
  • C. J. K. Batty, R. Chill:
    Bounded convolutions and solutions of inhomogeneous Cauchy problems.
  • J. Beurer:
    A characterization of bounded Stokes functions in a ball.
  • D. Bucur, T. Chatelain:
    On the spectral bound of a class of Schrödinger operators.
  • F. Colombo, R. Monte, V. Vespri:
    On some equations about european option pricing.
  • S. Eder:
    Locally compact operators in B(X,Lp(μ)).
  • N. Gantert:
    Functional Erdös-Renyi laws for semiexponential random variables.
  • F. Gozzi, R. Monte, V. Vespri:
    Generation of analytic semigroups for degenerate elliptic operators arising in financial mathematics.
  • G. Gühring, F. Räbiger:
    Linearized stability for semilinear non-autonomous evolution equations with applications to retarded differential equations.
  • M. Hieber, E. Schrohe:
    Lp spectral independence of elliptic operators via commutator estimates.
  • A. Kalamajska, A. Milani:
    Anisotropic Sobolev spaces and parabolic equations.
  • W. Kratz, D. Liebscher, R. Schätzle:
    On the definiteness of quadratic functionals.
  • H. Lanzinger, U. Stadtmüller:
    Weighted sums for i.i.d. random variables with relatively thin tails.
  • S. Monniaux, A. Rhandi:
    Semigroup methods to solve non-autonomous evolution equations.
  • F. Moricz, Z. Nemeth:
    A new characterization of regular summability (C,1,1) of double series.
  • A. Rhandi, R. Schnaubelt:
    Asymptotic behaviour of a non-autonomous population equation with diffusion in L1.
  • R. Schätzle:
    A counterexample for an approximation of the Gibbs-Thomson law.
  • M. Ulm:
    Period dependency of the growth bound and an application to a model for periodic therapy.
  • V. Vespri, U. Gianazza:
    Hölder classes relative to degenerate elliptic operators as interpolation spaces.
  • J. Voigt:
    Non-integral regularizing operators on Lp-spaces.
  • W. P. Ziemer:
    A characterization of regular boundary points for solutions of elliptic partial differential equations.


  • W. Arendt, M. Ulm:
    Trotter's product formula for projections.
  • C. J. K. Batty, R. Chill:
    Open problems concerning bounded convolutions. Section 9 of Bounded convolutions and solutions of inhomogeneous Cauchy problems.
  • J. Beurer:
    On uniform approximation of rational functions with two conjugate poles.

Solutions for problems

  • W. Balser:
    A problem for entire functions, arising from the theory of multisummability. (Heft1, 1996, 402–403).
  • R. Chill:
    Does a B-convex Banach space have the (analytic) Radon-Nikodym property? (Heft 1, 1996, 404–406).